# SDR CALA9601250

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CABIN FLOOR PATH EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN AFT SECTION OF EMERGENCY TRACK LIGHTING.  THE WIRE WAS SPLICED AND OPERATION OF THE PATH LIGHTING CHECKED GOOD.
